Acta mathematica scientia,Series A ›› 2019, Vol. 39 ›› Issue (5): 1183-1191.

Previous Articles     Next Articles

Complete Convergence and Complete Moment Convergence for WOD Random Variables Sequences

Qian Zhang(),Guanghui Cai*()   

  1. College of Statistics and Mathematics, Zhejiang Gongshang University, Hangzhou 310018
  • Received:2018-06-07 Online:2019-10-26 Published:2019-11-08
  • Contact: Guanghui Cai;
  • Supported by:
    the Natural Science Foundation of Zhejiang Province(LY17A010003);the First Class Discipline of Zhejiang-A(浙江工商大学统计学)


In this paper, we use a new method to improve the corresponding result of Chen and Sung (2014)[5] and Qiu and Chen (2014)[6] by truncating the WOD random variables into five parts.

Key words: WOD random variables sequences, Complete convergence, Complete moment convergence

CLC Number: 

  • O211.4